# SDR FDEA202308151409

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75292
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - LEADING EDGE SLAT TRACK NUMBER 12 CUT-OUT AT SKIN STATION   APPROXIMATELY XOS 775 FOUND CRACK. RIGHT HAND WING - LEADING EDGE SLAT TRACK NUMBER 12 CUT-OUT AT SKIN STATION   APPROXIMATELY XOS 775 REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 7   FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
